# SDR DALA2022062204350

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 83,291 hours, 38,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Condition: Excess Play
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 PASSENGER CREW DOOR 832 ON UPPER AND LOWER CONNECTION LINKS HAVE EXCESSIVE PLAY. CORRECTIVE ACTION: REPLACED LINKS PER A320 AMM 52-10-00. OK FOR SERVICE. (2287537)
